| Catalog Number |
20402 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the package insert (pi) was conducted for clarity of instructions.No issues were found.The customer's reported problem was related to a deviation from the instructions called out in the pi.Expired product used.Root cause: expired product used source: phone.
Event or Problem Description
Customer reports conflicting results using expired tests.Unknown if symptomatic or asymptomatic.No apparent adverse event.